RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 88, Issue 2  


Solvability of a Boundary-Value Problem with an Integral Boundary Condition of the Second Kind for Equations of Odd Order
A. M. Abdrakhmanov
163
Applications of Inequalities of Lieb–Thirring Type to Spectral Theory
D. S. Barsegyan
173
On Diverse Forms of Homogeneity of Lie Algebras
V. V. Gorbatsevich
178
Weighted Monotonicity Inequalities for Traces on Operator Algebras
Dinh Trung Hoa, O. E. Tikhonov
193
On the Zeros of Functions from Bergman Spaces and Some Related Spaces
A. A. Dolgoborodov
201
Rate of Pointwise Approximation of Functions by the Cesàro $(C,\beta)$-Means of Their Fourier Series
A. M. D'yachenko
217
Quantization Conditions on Riemannian Surfaces and the Semiclassical Spectrum of the Schrödinger Operator with Complex Potential
A. I. Esina, A. I. Shafarevich
229
Criteria for Unitary Congruence of Complex $2\times 2$ Matrices
Kh. D. Ikramov
249
Axiomatization of Modal Logic Squares with Distinguished Diagonal
S. P. Kikot'
261
Finitely Smooth Local Equivalence of Autonomous Systems with One Zero Root
V. S. Samovol
275
Pointwise Estimation of the Difference of the Solutions of a Controlled Functional Operator Equation in Lebesgue Spaces
A. V. Chernov
288
Singular points of a self-similar function of spectral order zero: self-similar Stieltjes string
I. A. Sheipak
303

Brief Communications
On the Completeness of Systems of Root Functions of Differential Operators of Fractional Order with Matrix Coefficients
A. V. Agibalova
317
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019